# SDR HAIHEEA9482

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010156109
- Condition: Corroded
- Location: M/R
- Part time: 2,150 hours
- Component: 412010100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE REMOVED  FROM SERVICE AS PER ASB412-88-37.
